MathSciNet Relay Station
MathSciNet bibliographic data
MR2054777 (2005a:13050) 13N15
El Kahoui, M'Hammed Constants of derivations in polynomial rings over unique factorization domains. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2537–2541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement